Variation-difference schemes on coordinate condensed grids for biharmonic equation
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (2006), pp. 29-36
Cet article a éte moissonné depuis la source Math-Net.Ru
The paper is devoted to the study of behavior of the solution of first boundary problem for biharmonic equation in the neighborhood of angular point. It is proved that the solution of the problem can be represented in a certain form which allows constructing variation-difference schemes on non-regular grids. Exact estimations for convergence rate are obtained.
@article{UZERU_2006_1_a2,
author = {Yu. G. Dadayan},
title = {Variation-difference schemes on coordinate condensed grids for biharmonic equation},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {29--36},
year = {2006},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_2006_1_a2/}
}
TY - JOUR AU - Yu. G. Dadayan TI - Variation-difference schemes on coordinate condensed grids for biharmonic equation JO - Proceedings of the Yerevan State University. Physical and mathematical sciences PY - 2006 SP - 29 EP - 36 IS - 1 UR - http://geodesic.mathdoc.fr/item/UZERU_2006_1_a2/ LA - ru ID - UZERU_2006_1_a2 ER -
%0 Journal Article %A Yu. G. Dadayan %T Variation-difference schemes on coordinate condensed grids for biharmonic equation %J Proceedings of the Yerevan State University. Physical and mathematical sciences %D 2006 %P 29-36 %N 1 %U http://geodesic.mathdoc.fr/item/UZERU_2006_1_a2/ %G ru %F UZERU_2006_1_a2
Yu. G. Dadayan. Variation-difference schemes on coordinate condensed grids for biharmonic equation. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (2006), pp. 29-36. http://geodesic.mathdoc.fr/item/UZERU_2006_1_a2/
[1] L. A. Oganesyan, L.A. Rukhovets, Variatsionno-raznostnye metody resheniya ellipticheskikh uravnenii, Izd-vo AN Arm. SSR, Erevan, 1979 | MR
[2] V. A. Kondratev, “Kraevye zadachi dlya ellipticheskikh uravnenii v oblastyakh s konicheskimi ili uglovymi tochkami”, Tr. MMO, 16, Izdatelstvo Moskovskogo universiteta, M., 1967, 209–292 | MR | Zbl
[3] U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 187–199 | DOI | MR | Zbl
[4] U.S.S.R. Comput. Math. Math. Phys., 15:2 (1975), 88–98 | DOI | MR | MR | Zbl
[5] Yu. G. Dadayan, L. A. Oganesyan, DAN Arm. SSR, 71:5 (1980), 275–281 | MR | Zbl
[6] Yu. G. Dadayan, Problemy dinamiki vzaimodeistviya deformiruemykh sred, «Gitutyun», Izd-vo AN Arm. SSR, Erevan, 2005